Anybody have permanent skin damage from taking ERBITUX??

Please feel free to read, share your thoughts, your stories and connect with others!
rmblack
Posts: 27
Joined: Mon Oct 13, 2014 1:47 am

Anybody have permanent skin damage from taking ERBITUX??

Postby rmblack » Mon Oct 24, 2016 9:31 am

I took my last Erbitux treatment back in July. I had severe rash on my face and neck. My face has somewhat cleared up. When I wear makeup you can't see any trace of it. My neck hasn't cleared up as much. It's like I have permanent spots all over my neck that won't go away. Just wondering if anyone else has experienced anything like this and if so, did you use anything to help with it? I was on antibiotics while I was taking the erbitux. I"m not sure if it helped or not because my rash was so severe.
Rhonda- 41
Wife and mom of 2 (21 and 22)
Diagnosed 9/12/14
Stage 3 Colon Cancer
Surgery 10/6/14
30 radiation treatments
6 months chemo. Oxy and xeloda
NED 7/18/15
Reoccurrence 4/2016 in abdominal wall
Surgery 4/2016
Stage 4
KRAS wild
3 months of Erbitux (May-July 2016)
20 radiation treatments
NED 8/10/16
January 2017 CLEAR SCANS!!!

Philippians 3 14

Return to “Colon Talk - Colon cancer (colorectal cancer) support forum”



Who is online

Users browsing this forum: Bing [Bot], Majestic-12 [Bot], Yahoo [Bot] and 35 guests